# SDR HALA2021072900090

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 5,175 hours, 1,170 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - WHILE TAXING IN AFTER LANDING APU ABORTED ITS START ECAM MESSAGE APU FAULT //  REMOVED AND INSTALLED EGNITER PLUG IAW 49-11-41, REMOVED AND INSTALLED ELECTRICAL LEAD IAW 49-11-43 , REMOVED AND INSTALLED IGNITION UNIT 49-41-39 PERFORMED OPERATION TEST OF APU IAW 49-00-00-710-010A TEST OK
